# SDR SWAA2024052274142

- Difficulty date: April 12, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Upper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER SURFACE PANEL AT ORSS 280 TRANSVERSE WEB L-CLIP AT O/B END COMMON TO DEFLECTION RIB IS CRACKED<[01] REMOVED AND REPLACED L-CLIP ON O/B END OF TRANSVERSE WEB AT ORSS 280 RIGHT WING T/E UPPER PANEL IAW SRM 51-40-02-0G-0 PARA. 4.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
